MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX BLUE SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994)
Date of Event 05/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported lot number 22769889 does not provide a match in the system search; therefore, the device manufacture and expiration dates cannot be determined.(b)(6).(b)(4).The patient indicated that the device is implanted and is not expected to be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.The voluntary user medwatch number is mw5094347.
 
Event or Problem Description
It was reported to boston scientific corporation that a lynx blue sling was implanted during a cystocele and rectocele repair, and hysterectomy procedure performed on (b)(6) 2020 for the treatment of pelvic organ prolapse.According to the patient, immediately after the procedure, something was not right at her left pubic bone.The patient had suffered pain for a month with a level of 9 every time she would cough or sneeze, but that has gradually subsided.However, she still experiences pain.At the sixth week follow-up, it was discovered that the mesh eroded into the vagina.Since then, the patient has been going back to the doctors every six to eight weeks but is still unable to have intercourse.In addition to estrogen cream and pills, the patient has done three laser treatments and still has pain on the right side of the vagina.Reportedly, she can feel the sling at the point of pain at the top of the vagina and intercourse feels like a bottle of brush.Furthermore, the patient reports of experiencing bleeding.Subsequently, there is a possibility of undergoing another surgery to trim or remove the mesh.

Brand Name
LYNX BLUE SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10141413
Report Number3005099803-2020-02129
Device Sequence Number2561132
Product Code OTN
UDI-Device Identifier08714729961932
UDI-Public08714729961932
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068503010
Device Catalogue Number73193
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2020
Initial Report FDA Received Date06/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight60